Guess what kids, one of the major causes of RLS, is anti depressants and over the counter cold/sinus meds. muscle relaxers too. You didn't hear much about RLS until everyone and their brother was on ANTI Ds. Also, a lot of sinus medications, cold and flu meds.
I noticed this as a child, I could not take over the counter or prescribed meds because of those side effects. I decided I would rather have the symptoms of the cold or allergies than the RLS they gave me, back in the 1960s, 70s,80s, they didnt have a name for it, you hardly ever heard of it. But once the whole world got in anti depressents you starting hear about it. Even Nyquil or Benedryl does it to me, flexeril, all that stuff.
So if you have RLS, you might start looking back on when it started and what meds you introduced into your life. I'm not saying you should go off your prescribed meds, but every once in awhile the insert of a medication will now list RLS as a side effect, but not often enough. I hope this info can help someone. Just a thought.